MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number SV25T0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A ophthalmic surgeon reported following an intraocular lens (iol) implant procedure, patient is experienced glares and halos around letters when reading signs while driving.She also reports seeing a gray outline around letters.Patient has noticed an improvement since her 1 week post operation visit.Additional information has been requested and received that the surgery occurred on 27 apr 2022.Viscoelastic was used to expand the capsule and float the intraocular lens into the anterior chambers.The lens was cut in half using forceps and scissors.Eye drops were recommended.Symptoms were resolved.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the patient was experiencing glares and halos around letters when reading signs while driving.Patient noticed an improvement since the 1 week post operation visit.Updated information: the company lens was removed and replaced with a non-company lens.There are no other complaints in this lot.The manufacturer internal reference number is:(b)(4).

Brand Name
ACRYSOF IQ RESTOR SINGLEPIECE IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14786420
Report Number1119421-2022-01359
Device Sequence Number14715069
Product Code MFK
UDI-Device Identifier00380652307765
UDI-Public00380652307765
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberSV25T0
Device Catalogue NumberSV25T0U210
Device Lot Number12728521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MST FOCEPS AND SCISSORS; UNSPECIFIED OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale